Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 4, Pages 529-532
http://dx.doi.org/10.1155/S0161171278000526

On nonamenable groups

School of Mathematics, Georgia Institute of Technology, Atlanta 30332, Georgia, USA

Received 10 April 1978; Revised 3 October 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A sufficient condition is given for a countable discrete group G to contain a free subgroup of two generators.